# SDR DALA12004383131

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131CG DELAMINATED.  FABRICATED NEW FLOOR PANEL 131CG IAW A319 DWG NR 3D25-40532.  DAMAGE DIM: L=3.0 W=0.75.
